# SDR AALA201610149016

- Difficulty date: October 11, 2016
- Submitted: October 16, 2016
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 10,681 hours, 4,078 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOOR ASSIST BOTTLE LOW.  PROPERLY SERVICED DOOR ASSIST BOTTLE L-3 AS REQUIRED.  THE AIRCRAFT WAS NOT GROUNDED.
